# SDR UPS07449469

- Difficulty date: February 11, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 820 S8-11r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT BS 820 FRAME TENSION TIE ATTACHMENT AREA AT FASTENER HOLE NR 10 CRACK AT FRAME LAYER RUNNING LOWER APPROX .0625 IN LENGTH.  RIGHT BS 820 FRAME REPAIRED AT BETWEEN STR 8R AND STR 11.5R AS PER RS R53-25-35751 AND UPS EO B747-5310-26129.
